# SDR SWAA2025022097245

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8795L
- Make and model: Boeing 737-8
- Aircraft serial: 67785
- Aircraft time: 6,862 hours, 3,462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FWD GIRT BAR RETAINER CLIP MISSING ONE OF TWO FASTENERS<[01] C/W EA M-23-125-01839 ON L-1 DOOR FWD CLIP. A/C OKAY TO CONTINUE ON TLD.
